# SDR HEEA955992

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81992
- Make and model: Bolkms BO105S
- Aircraft serial: S827
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK REQUIRED. INSPECTED AND TESTED.  REPLACED CAVITY TUBE V101 DUE TO LOW POWER OUT.  REPAIRED.  ADJUSTED FREQUENCY AND ALIGNED RECEIVER.  CLEANED CONTACTS ON ALL WAFERS.  BENCH CHECK GOOD.
